# SDR REXA2021100800795

- Difficulty date: September 12, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS AT STGR 21L FROM FS 310 TO FS 349 ARE CORRODED.	REMOVED AND REPLACED INTERCOSTAL AT STR 21L FROM FS 310 - FS 333 AND REPAIRED INTERCOSTAL AT STR 21L FROM FS 333-349 IAW CRJ 700 SRM 51-21-06-001-001-A01, 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.APPLIED PAINT AND CIC AT RIVETS AT INTERCOSTAL AT 21L FROM FS 310 TO FS 344 IAW CRJ 700 SRM 51-25-16-001-001-A01 AND 51-21-00-001-001-A01. REMOVED FOD. CORRECTIVE ACTION STEP 1 RF SHOULD READ CRJ 700 ESPM 20-26-31 AND 20-21-000-910-801-A01. WVAC EMP STAMP # 776 MTC
